Sensitivity for parametric vector equilibria

Monica Bianchi, Rita Pini

Research output: Contribution to journalArticlepeer-review

58 Citations (Scopus)


In this article, we consider a parametric vector equilibrium problem in topological vector spaces, or metric spaces, if needed, defined as follows: given , find such that where the order in Y is defined by a suitable fixed cone C . We study the upper stability of the map of the solutions S = S (λ), providing results in the peculiar framework of generalized monotone functions. In the particular case of a single-valued solution map, we provide conditions for the Hölder regularity of S in both cases when K is fixed, and also when it depends on a parameter.
Original languageEnglish
Pages (from-to)221-230
Number of pages10
Publication statusPublished - 2006


  • Upper hemicontinuity
  • Vector equilibrium problems
  • generalized monotonicity


Dive into the research topics of 'Sensitivity for parametric vector equilibria'. Together they form a unique fingerprint.

Cite this